# SDR 07FDEA03708

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC1509100146
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, CARGO FLOOR SUPPORT, HAS CORROSION AROUND NUTPLATED AT BS 640-646, RBL 3" REMOVED CORROSION REF SRM 51-10-2.  ORIGINAL MATERIAL THICKNESS .071", AFTER BLEND .010 MATERIAL REMOVED FOR A REMAINING THICKNESS OF .061 AND IS OUT OF LIMITS REF SRM 53-10-1.  FABRICATED REPAIR PARTS SRM 53-10-5 AND INSTALLED REPAIR REF SRM 53-10-5 AND SRM 51-30-2.
